# SDR DXTA2014012805628

- Difficulty date: January 14, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 7,113 hours, 4,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRANCE DOOR AFT LOWER CORNER IS BENT INWARD & SOME PAINT & PRIMER APPEARS TO BE CRACKED OR MISSING.  THE DOOR IS 0.168 OUT OF CONTOUR AT THE DEEPEST POINT.  ACCOMPLISHED REPAIR TO LOWER AFT CORNER OF MAIN ENTRANCE DOOR.  PERFORMED OPERATIONAL & PRESSURIZATION LEAK CHECKED SATISFACTORY RESULTS ALL IAW CS357090 & AMM 52-10-00.
